Alert archive / Louisiana / River Flood Warnings in 2008
River Flood Warning 13, NWS New Orleans, LA
NWS New Orleans, LA issued this river flood warning at Mar 4, 2008, 9:26 AM CST for Saint Tammany Parish, Louisiana. It took effect at Mar 8, 2008, 6:00 AM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 4, 2008, 9:26 AM CST (15:26 UTC)
- In effect from
- Mar 8, 2008, 6:00 AM CST
- Expired
- Mar 6, 2008, 9:59 AM CST
- In force
- Issued by
- NWS New Orleans, LA
- Flood severity
- Minor
County Saint Tammany Parish, LA
The river
Written for the forecast point Bogue Chitto River near Bush (BSHL1). The gauge peaked at 11.05 ft at Mar 7, 2008, 8:00 AM CST.
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 15 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02492000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS44 KLIX 041526 FLWLIX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 926 AM CST TUE MAR 04 2008 ...THE NATIONAL WEATHER SERVICE IN NEW ORLEANS BATON ROUGE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN MISSISSIPPI... LOUISIANA... BOGUE CHITTO RIVER NEAR TYLERTOWN AFFECTING PIKE AND WALTHALL COUNTIES BOGUE CHITTO RIVER NEAR BUSH AFFECTING ST. TAMMANY PARISH FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DONT DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. MSC113-147-050926- /O.NEW.KLIX.FL.W.0012.080305T1040Z-080307T0430Z/ /TYTM6.2.ER.080305T1040Z.080306T0000Z.080306T2230Z.NO/ 926 AM CST TUE MAR 04 2008 THE NATIONAL WEATHER SERVICE IN NEW ORLEANS/BATON ROUGE HAS ISSUED A * FLOOD WARNING FOR THE BOGUE CHITTO RIVER NEAR TYLERTOWN. * FROM LATE TONIGHT TO THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:45 AM TUESDAY THE STAGE WAS 10.3 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO RISE TO NEAR 17.5 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY AFTERNOON. * IMPACT...AT 18.0 FEET...SECONDARY ROADS IN THE VICINITY OF THE RIVER WILL FLOOD. HOMES CLOSE TO THE RIVER AND PORTIONS OF THE HIDDEN SPRINGS RESORT PARK WILL BE FLOODED. LOW LYING FARM AND PASTURE LAND NEAR THE RIVER WILL REMAIN FLOODED. $$ LAC103-050926- /O.NEW.KLIX.FL.W.0013.080307T0000Z-000000T0000Z/ /BSHL1.1.ER.080307T0000Z.080308T1800Z.000000T0000Z.NO/ 926 AM CST TUE MAR 04 2008 THE NATIONAL WEATHER SERVICE IN NEW ORLEANS/BATON ROUGE HAS ISSUED A * FLOOD WARNING FOR THE BOGUE CHITTO RIVER NEAR BUSH. * FROM THURSDAY EVENING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 9:15 AM TUESDAY THE STAGE WAS 5.6 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY EVENING AND CONTINUE TO RISE TO NEAR 11.5 FEET BY SATURDAY EARLY AFTERNOON. * IMPACT...AT 11.0 FEET...THE ACCESS ROAD UPSTREAM OF THE BRIDGE WILL FLOOD. THE RIVER WILL LEAVE THE MAIN CHANNEL ON THE LEFT BANK BELOW THE BRIDGE FLOODING WOODLANDS ON EITHER SIDE OF LOUISIANA HIGHWAY 21. $$
3 follow-up statements
000 WGUS84 KLIX 051552 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 952 AM CST WED MAR 05 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI AND LOUISIANA... THE BOGUE CHITTO RIVER NEAR TYLERTOWN AFFECTING PIKE AND WALTHALL COUNTIES BOGUE CHITTO RIVER NEAR BUSH AFFECTING ST. TAMMANY PARISH FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DONT DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. MSC113-147-060952- /O.EXT.KLIX.FL.W.0012.000000T0000Z-080307T1130Z/ /TYTM6.2.ER.080305T2121Z.080306T0600Z.080307T0530Z.NO/ 952 AM CST WED MAR 05 2008 ...FLOOD WARNING EXTENDED UNTIL LATE THURSDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE BOGUE CHITTO RIVER NEAR TYLERTOWN. * UNTIL LATE THURSDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 8:45 AM WEDNESDAY THE STAGE WAS 11.9 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 17.5 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW LATE EVENING. * IMPACT...AT 18.0 FEET...SECONDARY ROADS IN THE VICINITY OF THE RIVER WILL FLOOD. HOMES CLOSE TO THE RIVER AND PORTIONS OF THE HIDDEN SPRINGS RESORT PARK WILL BE FLOODED. LOW LYING FARM AND PASTURE LAND NEAR THE RIVER WILL REMAIN FLOODED. $$ LAC103-060952- /O.EXT.KLIX.FL.W.0013.080308T0300Z-080309T1030Z/ /BSHL1.1.ER.080308T0300Z.080308T1800Z.080309T0430Z.NO/ 952 AM CST WED MAR 05 2008 THE FLOOD WARNING CONTINUES FOR THE BOGUE CHITTO RIVER NEAR BUSH. * FROM FRIDAY EVENING TO LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 9:15 AM WEDNESDAY THE STAGE WAS 9.4 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY BEFORE MIDNIGHT AND CONTINUE TO RISE TO NEAR 11.5 FEET BY SATURDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY BEFORE MIDNIGHT. * IMPACT...AT 11.0 FEET...THE ACCESS ROAD UPSTREAM OF THE BRIDGE WILL FLOOD. THE RIVER WILL LEAVE THE MAIN CHANNEL ON THE LEFT BANK BELOW THE BRIDGE FLOODING WOODLANDS ON EITHER SIDE OF LOUISIANA HIGHWAY 21. $$
000 WGUS84 KLIX 060330 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 930 PM CST WED MAR 05 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI AND LOUISIANA... THE BOGUE CHITTO RIVER NEAR TYLERTOWN AFFECTING PIKE AND WALTHALL COUNTIES IN MISSISSIPPI. THE BOGUE CHITTO RIVER NEAR BUSH AFFECTING ST. TAMMANY PARISH IN LOUISIANA FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DONT DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. MSC113-147-062130- /O.EXT.KLIX.FL.W.0012.000000T0000Z-080307T1600Z/ /TYTM6.2.ER.080306T0645Z.080306T1800Z.080307T1000Z.NO/ 930 PM CST WED MAR 05 2008 ...FLOOD WARNING IS EXTENDED UNTIL FRIDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE BOGUE CHITTO RIVER NEAR TYLERTOWN. * UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:45 PM WEDNESDAY THE STAGE WAS 13.7 FEET. * MODERATE FLOODING IS FORECAST. * THE FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE AFTER MIDNIGHT AND CONTINUE TO RISE TO NEAR 17.5 FEET BY TOMORROW AFTERNOON. THE RIVER SHOULD BEGIN TO FALL BY TOMORROW EVENING AND GO BELOW FLOOD STAGE BY FRIDAY MORNING MARCH 7TH. * IMPACT...AT 17.5 FEET...SECONDARY ROADS IN THE VICINITY OF THE RIVER MAY FLOOD. HOMES CLOSE TO THE RIVER AND PORTIONS OF THE HIDDEN SPRINGS RESORT PARK WILL BE FLOODED. LOW LYING FARM AND PASTURE LAND NEAR THE RIVER WILL REMAIN FLOODED. $$ LAC103-062130- /O.EXT.KLIX.FL.W.0013.080308T1200Z-080309T2230Z/ /BSHL1.1.ER.080308T1200Z.080309T0600Z.080309T1630Z.NO/ 930 PM CST WED MAR 05 2008 ...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON... THE FLOOD WARNING CONTINUES FOR THE BOGUE CHITTO RIVER NEAR BUSH. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 9:15 PM WEDNESDAY THE STAGE WAS 10.2 FEET. * MINOR FLOODING IS FORECAST. * THE FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY SATURDAY MORNING MARCH 8TH AND CONTINUE TO RISE TO NEAR 11.5 FEET BY EARLY SUNDAY MARCH 9TH. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE SUNDAY MORNING MARCH 9TH. * IMPACT...AT 11.0 FEET...THE ACCESS ROAD UPSTREAM OF THE BRIDGE WILL FLOOD. THE RIVER WILL LEAVE THE MAIN CHANNEL ON THE LEFT BANK BELOW THE BRIDGE FLOODING WOODLANDS ON EITHER SIDE OF LOUISIANA HIGHWAY 21. $$
000 WGUS84 KLIX 061559 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 959 AM CST THU MAR 06 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN MISSISSIPPI...LOUISIANA... BOGUE CHITTO RIVER NEAR TYLERTOWN AFFECTING PIKE AND WALTHALL COUNTIES BOGUE CHITTO RIVER NEAR BUSH AFFECTING ST. TAMMANY PARISH FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DONT DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. MSC113-147-061629- /O.CAN.KLIX.FL.W.0012.000000T0000Z-080307T1600Z/ /TYTM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 959 AM CST THU MAR 06 2008 THE FLOOD WARNING IS CANCELLED FOR THE BOGUE CHITTO RIVER NEAR TYLERTOWN. * AT 9:45 AM THURSDAY THE STAGE WAS 13.9 FEET. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 14.3 FEET THIS MORNING AND WILL CONTINUE TO FALL. $$ LAC103-061629- /O.CAN.KLIX.FL.W.0013.000000T0000Z-080309T2230Z/ /BSHL1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 959 AM CST THU MAR 06 2008 THE FLOOD WARNING IS CANCELLED FOR THE BOGUE CHITTO RIVER NEAR BUSH. * AT 9:15 AM THURSDAY THE STAGE WAS 10.7 FEET. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 10.9 FEET THIS EVENING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Mar 4, 4:00 AM CST, 5 hours 26 minutes earlier.
Area forecast discussion, Mar 4, 4:00 AM CST, 5 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
400 AM CST TUE MAR 4 2008
.DISCUSSION...
MUCH MORE TRANQUIL WEATHER WILL RETURN TO THE FORECAST AREA TODAY
IN THE WAKE OF A COLD FRONT PUSHING EAST OF THE AREA EARLY THIS
MORNING THAT BROUGHT WIDESPREAD CONVECTION OVERNIGHT. ISOLATED
SHOWERS OVER THE EASTERN COASTAL WATERS AND OVER JACKSON COUNTY
SHOULD END BY DAYBREAK OR SHORTLY THEREAFTER. SOUTHERN STREAM MID/UPPER
LEVEL LOW/TROUGH OVER THE LOWER MISSISSIPPI VALLEY EARLY THIS
MORNING WILL MOVE QUICKLY OFF TO THE NORTHEAST TODAY. WRAP AROUND
CLOUDS EXTENDING BACK INTO NORTHEAST AND EAST CENTRAL TEXAS WILL
PERSIST ACROSS MOST OF THE AREA THIS MORNING..ALTHOUGH WESTERN
ZONES MAY BREAK OUT. CLEARING SHOULD TAKE PLACE ACROSS THE ENTIRE
FORECAST AREA THIS AFTERNOON. DESPITE THE COLD AIR ADVECTION TODAY...
EXPECT SUNSHINE THIS AFTERNOON WILL BOOST TEMPERATURES ABOVE
FORECAST GUIDANCE VALUES. COOL CONDITIONS ARE EXPECTED TONIGHT
WITH MINIMUMS POSSIBLY APPROACHING FREEZING ACROSS THE NORTHERN
ZONES AS SURFACE HIGH PRESSURE SHIFTS EAST ACROSS THE AREA. RETURN
FLOW WILL COMMENCE WEDNESDAY AHEAD OF A BROAD AND DEEP UPPER
TROUGH THAT WILL DEVELOP OVER THE CENTRAL AND EASTERN CONUS DURING
THE LAST HALF OF THE WORK WEEK. NUMERICAL MODELS STILL DIFFER
SOMEWHAT WITH THE EXACT EVOLUTION AND TIMING OF THIS TROUGH AND
THE RESULTING CYCLOGENESIS FORECAST OVER THE GULF OF MEXICO. AT
THIS TIME...WE EXPECT RAIN CHANCES TO BE ON THE INCREASE FROM LATE
THURSDAY INTO FRIDAY MORNING WITH WINDS INCREASING TO SMALL CRAFT
ADVISORY CONDITIONS OVER THE GULF COASTAL WATERS AS THE
AFOREMENTIONED SURFACE LOW TRAVERSES THE NORTHERN GULF. AFTER THIS
UPPER TROUGH SHIFTS OFF TO THE EAST...A BASICALLY ZONAL FLOW
PATTERN WILL DEVELOP ACROSS THE SOUTHERN STATES BY THE END OF THE
WEEKEND AND PREVAIL INTO EARLY NEXT WEEK WITH DRY CONDITIONS EXPECTED.
&&
.AVIATION...
GENERALLY MVFR CONDITIONS EXPECTED THIS MORNING WITH A RETURN TO VFR
CONDITIONS BY THIS AFTERNOON. A TIGHT PRESSURE GRADIENT WILL RESULT
IN ANOTHER DAY OF GUSTY WINDS...BUT AS THE GRADIENT RELAXES
TONIGHT...WINDS SHOULD BEGIN TO CALM.
&&
.MARINE...
HIGH PRESSURE WILL BUILD INTO THE REGION TODAY. A TIGHT PRESSURE
GRADIENT WILL KEEP WINDS ABOVE SMALL CRAFT ADVISORY CRITERIA THROUGH
THIS AFTERNOON. AS THE GRADIENT RELAXES TONIGHT...WINDS ARE EXPECTED
TO CALM BELOW ADVISORY CRITERIA. THE SURFACE HIGH WILL BEGIN TO
SLIDE EASTWARD WEDNESDAY NIGHT AS ANOTHER COLD FRONT DIVES
SOUTHWARD TOWARD THE COASTAL WATERS FROM THE PLAINS STATES. THE
FRONT WILL MOVE THROUGH THE COASTAL WATERS ON FRIDAY AND SMALL
CRAFT ADVISORIES MAY BE NECESSARY BEHIND THE FRONT AS A STRONG
HIGH PRESSURE BUILDS INTO THE REGION.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 56 34 66 42 / 10 0 0 10
BTR 57 35 67 43 / 10 0 0 10
MSY 59 39 67 46 / 10 0 0 10
GPT 58 34 64 44 / 10 0 0 10
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 3 PM CST THIS AFTERNOON FOR GMZ530.
SMALL CRAFT ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR GMZ550-
555-570-575.
MS...NONE.
GM... SMALL CRAFT ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR GMZ555-
570-575.
&&
11Hazardous weather outlook, Mar 4, 4:10 AM CST, 5 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 410 AM CST TUE MAR 4 2008 GMZ530-550-555-570-575-LAZ034>040-046>050-056>070-MSZ068>071-077- 080>082-041800- PASCAGOULA TO SW PASS MISSISSIPPI RIVER OUT 20 NM- PASCAGOULA TO SW PASS MISSISSIPPI RIVER 20-60 NM OUT- SW PASS MISSISSIPPI RIVER TO ATCHAFALAYA RIVER OUT 20 NM- SW PASS MISSISSIPPI RIVER TO ATCHAFALAYA RIVER 20-60 NM OUT-AMITE- ASCENSION-ASSUMPTION-EAST BATON ROUGE-EAST FELICIANA-HANCOCK- HARRISON-IBERVILLE-JACKSON-LAKES PONTCHARTRAIN AND MAUREPAS- LIVINGSTON-LOWER JEFFERSON-LOWER LAFOURCHE-LOWER PLAQUEMINES- LOWER ST BERNARD-LOWER TERREBONNE-ORLEANS-PEARL RIVER-PIKE- POINTE COUPEE-ST CHARLES-ST HELENA-ST JAMES-ST JOHN THE BAPTIST- ST TAMMANY-TANGIPAHOA-UPPER JEFFERSON-UPPER LAFOURCHE- UPPER PLAQUEMINES-UPPER ST BERNARD-UPPER TERREBONNE-WALTHALL- WASHINGTON-WEST BATON ROUGE-WEST FELICIANA-WILKINSON- 410 AM CST TUE MAR 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF MEXICO...SOUTHEASTERN LOUISIANA...AND SOUTHERN MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT TODAY FOR THE GULF COASTAL WATERS AND LAKES PONTCHARTRAIN AND MAUREPAS AS STRONG OFFSHORE FLOW OF 20 TO 25 KNOTS PREVAILS IN THE WAKE OF A COLD FRONT. THE WINDS WILL DIMINISH TONIGHT. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SMALL CRAFT ADVISORY CONDITIONS MAY DEVELOP OVER THE OUTER GULF COASTAL WATERS THURSDAY NIGHT AND PREVAIL INTO SATURDAY AS AN AREA OF LOW PRESSURE DEVELOPS OVER THE NORTHERN GULF OF MEXICO AND MOVES EAST TOWARD FLORIDA. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED WEDNESDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 3, 6:03 PM CST | Severe Thunderstorm Warning | LIX | Pointe Coupee, West Feliciana | 57 min |
| Mar 3, 7:03 PM CST | Severe Thunderstorm Warning | LIX | East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, West Baton Rouge, West Feliciana | 57 min |
| Mar 3, 8:33 PM CST | Severe Thunderstorm Warning | LIX | Tangipahoa, Washington | 42 min |
| Mar 3, 9:09 PM CST | Severe Thunderstorm Warning | LIX | Washington | 66 min |
| Mar 3, 9:51 PM CST | Special Marine Warning | LIX | 114 min | |
| Mar 3, 10:23 PM CST | Severe Thunderstorm Warning | LIX | Washington | 67 min |
| Mar 3, 10:58 PM CST | Special Marine Warning | LIX | 2 hr | |
| Mar 4, 12:20 AM CST | Special Marine Warning | LIX | 40 min | |
| Mar 4, 12:56 AM CST | Special Marine Warning | LIX | 94 min |
Nearby
River Flood Warnings in Louisiana, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.